CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Betty Kim5 › Posts

Posts by Betty Kim5

3 posts shown.

👋
So here’s the deal—I had surgery this past Tuesday. Once I got home, I took my birth control pill. It made me feel pretty lousy, so I ended up throwing it up. I tried taking another one afterward, just following the instructions, but I tossed that one too (probably because of the mix of the pill and my pain meds). Since I was getting more pain injections today, Wednesday, I skipped the pills entirely. Now I’m back home with a whole pile of Augmentin. According to the label, if you're on oral contraceptives and take Augmentin, you're supposed to check in with your doctor. I haven't had a chance to call my OB-GYN yet, so is there any female 😁 out there who has dealt with something similar? 🙂
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Benjamin Robinson3 said:You don't need to. When I took my first pack, I didn't get anything either. Then, when I finally got it a week later, it lasted practically until my next period. I was bleeding for the entire month.
Things have finally settled down in the second box.

okay, thanks 😁
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
I just started taking Yasmin, and I'm almost through my first pack. It's day 5 and my period hasn't shown up yet. Should I be worried or what?🤷